ScreenRant.com

CBS Announces Fall 2018 Premieres For Big Bang, Young Sheldon, & More

It may be July, but the broadcast television networks are getting ready to deliver the new fall season of television, and CBS joins the fray with premiere dates for returning favorites, as well as all the new series headed to the Eye Network in just a few months. At the top of that list is one of the network’s biggest ratings winners, as The Big Bang Theory and its prequel spinoff Young Sheldon are set to anchor a brand new Monday night for one week only, serving as a monumental lead in for the rebooted Magnum P.I., starring Jay Hernandez in the role made famous by Tom Selleck. 

The rest of the network’s schedule rolls out with FBI, the new drama from Dick Wolf, which makes for a three-hour procedural block, along with NCIS and NCIS: New Orleans. Two days later will see the revival of Murphy Brown. Meanwhile, in October, Mondays will feature new sitcoms The Neighborhood, with Cedric the Entertainer and New Girl’s Max Greenfield, as well as Damon Wayans Jr.’s new series Happy Together. 

More: 12 Monkeys Series Finale Review: The Beginning Is Finally Here

There are a number of series that will be held for midseason, like Elementary, Life In Pieces, Man With a Plan, and new drama The Red Line with Noah Wyle, the sitcom FAM with Nina Dobrev, and the military legal drama The Code. Check out the full fall schedule below: 

Monday, Sept. 24 

8:00-8:30 PM THE BIG BANG THEORY (12th Season Premiere) 

8:30-9:00 PM YOUNG SHELDON (2nd Season Premiere) 

9:00-10:00 PM MAGNUM P.I. (SERIES DEBUT) 

10:00-11:00 PM BULL (3rd Season Premiere/New Time Period) 

Tuesday, Sept. 25 

8:00-9:00 PM NCIS (16th Season Premiere)

9:00-10:00 PM FBI (SERIES DEBUT)

Wednesday, Sept. 26

8:00-9:30 PM SURVIVOR (90-Minute 37th Season Premiere)

9:30-11:00 PM BIG BROTHER (90-Minute Season Finale)

Thursday, Sept. 27 

8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period)

8:30-9:00 PM YOUNG SHELDON (Regular Time Period)

9:00-9:30 PM MOM (6th Season Premiere)

9:30-10:00 PM MURPHY BROWN (NTP)

10:00-11:00 PM S.W.A.T. (2nd Season Premiere)

Friday, Sept. 28 

8:00-9:00 PM MACGYVER (3rd Season Premiere)

9:00-10:00 PM HAWAII FIVE-0 (9th Season Premiere)

10:00-11:00 PM BLUE BLOODS (9th Season Premiere)

Saturday, Sept. 29

8:00-9:00 PM CRIMETIME SATURDAY 9:00-11:00 PM 48 HOURS (2-Hour 31st Season Premiere) 

Sunday, Sept. 30

7:30-8:30 PM 60 MINUTES (51st Season Premiere)

8:30-9:30 PM GOD FRIENDED ME (SERIES DEBUT)

9:30-10:30 PM NCIS: LOS ANGELES (10th Season Premiere)

Monday, Oct. 1

8:00-8:30 PM THE NEIGHBORHOOD (SERIES DEBUT)

8:30-9:00 PM HAPPY TOGETHER (SERIES DEBUT)

9:00-10:00 PM MAGNUM P.I.

10:00-11:00 PM BULL 

Wednesday, Oct. 3

8:00-9:00 PM SURVIVOR (Regular Time Period)

9:00-10:00 PM SEAL TEAM (2nd Season Premiere)

10:00-11:00 PM CRIMINAL MINDS (14th Season Premiere)

Saturday, Oct. 6

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS (Regular Time Period) 

Sunday, Oct. 7

7:00-8:00 PM 60 MINUTES (Regular Time Period)

8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)

9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)

10:00-11:00 PM MADAM SECRETARY (5th Season Premiere) 

So far it looks as though CBS has a strong slate of new offerings, and the network is making some smart moves to ensure those freshman series have the support of returning favorites that still bring in solid ratings. It will be interesting to see whether this new flock of shows will make a big splash come the fall or CBS will be putting those midseason series in the lineup earlier than expected. 

Next: Sharp Objects Review: A Beautifully Grim Observation Of Toxic Legacies

Source: CBS

Give Screen Rant a Thumbs up!
Doctor Who: Jodie Whittaker's Doctor & Costume Are Genderless

Looking for an AD FREE EXPERIENCE on ScreenRant?

Get Your Free Access Now!

More in TV News

CBS Announces Fall 2018 Premieres For Big Bang, Young Sheldon, & More